# SDR SWAA012513

- Difficulty date: September 10, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 62,104 hours, 51,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND AFT ENTRY DOOR FUSELAGE SKIN CRACKED AT UPPER DOOR HINGE CUT OUT.                                 REPAIRED SKIN PER SRM.
